# SDR HEEA064483

- Difficulty date: September 30, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N612PH
- Make and model: Bell 407
- Aircraft serial: 53199
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Pressure Switch
- Part number: 214040806003
- Condition: Failed
- Location: M/R Gearbox
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE SWITCH WILL NOT TURN ON TRANSMISSION OIL PRESSURE LIGHT.  REFERENCE:  DMR NR 686424.
